# SDR ASAA2020090833152

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,150 hours, 15,620 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Head
- Component: Pitot Head
- Component part number: 0851HT1
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, LT ELEV PITOT AMBER LIGHT ILLUMINATED.  GROUNDED - YES.  HEATING ELEMENT ON PITOT TUBE OPEN.  REMOVED AND REPLACED LEFT ELEVATOR FEEL PITOT PROBE, IAW B737-800 AMM 27-31-94.
